# SDR JJBA20230306008

- Difficulty date: February 27, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 39,387 hours, 25,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, LH OMEGA BEAM #5 CRACKS SUSPECTED FOUND BTW FRAME 41 AND 42 ON FLOOR STRUCTURE. CF3, LH OMEGA BEAM #5 HAS CRACKS SUSPECTED FOUND AT FRAME 41 AND 42 ON FLOOR STRUCTURE. 1 CRACK FOUND AT FR41. BEAM REPAIRED WITH A DOUBLER
